# SDR AALA201509039016

- Difficulty date: August 7, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N125UW
- Make and model: Airbus A320-214
- Aircraft serial: 4086
- Aircraft time: 16,692 hours, 8,481 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK, CORROSION ON FLOORBEAM AT FRAME 68 & Y1732.  REPAIRED FLOORBEAM IAW SRM 53-41-14-201 REPAIR PRINCIPAL 5.
